# SDR IPXA2025070100500

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 69,655 hours, 23,871 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587678
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   FOUND MAIN DECK FLOOR PANEL DAMAGE,  PANEL NO.231AFF (REPAIR) 1.I.A.W AMM 53-01-06-000-801 REV.145 REMOVE MAIN DECK CARGO FLOOR PANEL AND PERFORM G.V.I CHECK RESULT WAS NORMAL. 2.I.A.W AMM 53-01-06-000-801 REV.145 REMOVE MAIN DECK CARGO FLOOR PANEL SEALANT AND CONDITION CHECK NORMAL.
